MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK RPLC POWER SUPPLY; RPLC POWER - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK RPLC POWER SUPPLY; RPLC POWER - CERELINK
Catalog Number 826822
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a live pin of power supply country specific adaptor disconnected from its location.The pin has live 230 volts potential.The event led to less than 30 minutes surgical delay.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink power supply was returned for evaluation: dhr - no anomalies occurred during the manufacturing process.Failure analysis - visual inspection.Power supplies had live pins no longer connected to the blade adapter.The plastic surrounding the remaining pin showed signs of stress or deformation.This indicates the power supply when removed had an increased force load to the pin causing the plastic molding to yield.Root cause - the complaint was confirmed in the complaint investigation.The supplier evaluated and believes that the disconnection is due to the user pulling the blade out of the wall in which way it is acting like a lever and too much pressure is then applied to the blade.

Brand Name
CERELINK RPLC POWER SUPPLY
Common Device Name
RPLC POWER - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18344993
Report Number3014334038-2023-00193
Device Sequence Number6222421
Product Code GWM
UDI-Device Identifier10886704081098
UDI-Public10886704081098
Combination Product (Y/N)N
PMA/510(K) Number
K210993
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826822
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown